Bounds on the rate-distortion function for geometric measure of distortion
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 7 (1973) no. R2, pp. 29-38
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1973__7_2_29_0,
author = {Sharma, B. D. and Mathur, Y. D. and Mitter, J.},
title = {Bounds on the rate-distortion function for geometric measure of distortion},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {29--38},
year = {1973},
publisher = {Dunod},
address = {Paris},
volume = {7},
number = {R2},
mrnumber = {384332},
zbl = {0278.94014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1973__7_2_29_0/}
}
TY - JOUR AU - Sharma, B. D. AU - Mathur, Y. D. AU - Mitter, J. TI - Bounds on the rate-distortion function for geometric measure of distortion JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1973 SP - 29 EP - 38 VL - 7 IS - R2 PB - Dunod PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1973__7_2_29_0/ LA - en ID - M2AN_1973__7_2_29_0 ER -
%0 Journal Article %A Sharma, B. D. %A Mathur, Y. D. %A Mitter, J. %T Bounds on the rate-distortion function for geometric measure of distortion %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1973 %P 29-38 %V 7 %N R2 %I Dunod %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1973__7_2_29_0/ %G en %F M2AN_1973__7_2_29_0
Sharma, B. D.; Mathur, Y. D.; Mitter, J. Bounds on the rate-distortion function for geometric measure of distortion. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 7 (1973) no. R2, pp. 29-38. http://geodesic.mathdoc.fr/item/M2AN_1973__7_2_29_0/